# SDR DL73E001116

- Difficulty date: May 30, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654549728
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, O/B BOOST PUMP ACCESS PLATE CUTOUT FLANGE FOUND WORN ON THE UPPER SURFACE WHERE THE PLATE LATCHES MAKE CONTACT WITH THE CUTOUT FLANGE.  ER/A 334473-14 REV B.
